# SDR FDEA201310172537

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER CHORD BS 1320-1360 S17L UPPER SURFACE HAS CORROSION AROUND SCREW HOLES.  REMOVED & REPLACED  CREASE  BEAM  FROM  BS 1290-1360 LBL 58,  IAW SRM  51-40-02 & DWG  146N8326.  FOUND TO BE  OUT OF LIMITS  IAW  SRM  53-60-13, DETAIL VIII, FIG. 101,  MAJOR  REPAIR.
